The papers published in the journal are reviewed by Mathematical Reviews and Zentralblatt MATH.

2012(Special Issue)

JTS Volume 6, Issue 2 (2012)

1 icon_download_pdfProfessor Saiyed Izhar Husain Biography
Prof. Zafar Ahsan

2 icon_download_pdfProfessor Izhar Husain-An inspiration for younger generation
Surraiya Husain

3 icon_download_pdfNew Sequences which have Limit \pi
Krishna S. Amur

4 icon_download_pdfInvariant Objects under a Lorentz Transformation
Krishna S. Amur and Christopher, R

5 icon_download_pdfSome Conceptual Problems in GR
Jayant V. Narlikar

6 icon_download_pdfMetamathematics in Reporting of Research
L. Radhakrishna

7 icon_download_pdfSolution of Maxwell's Equations for Charged Non-perfect Fluids Filling Dingle's Space-times
J. Krishna Rao and A.H. Hasmani

8 icon_download_pdfConstraints on Background Torsion through Nonminimal coupling of Torsion to Electromagnetism
A.R. Prasanna, Subhendra Mohanty and Moumita Das

9 icon_download_pdfStellar Collapse with Radiation on Inhomogeneous Space Time Background
Ramesh Tikekar

10 icon_download_pdfSpace-times Singularities-Current Status
R. V. Sarayakar

11 icon_download_pdfTopologies on the Space of Lorentz Metrics and Statbility of Global Properties of a Space-time Manifold
R.V. Saraykar and Sujatha Janardhan

12 icon_download_pdfA Note on Compact Ricci Solitons
A. Sharfuddin, Zafar Ahsan and Sharief Deshmukh

13 icon_download_pdfOn Geometry of Lightlike Hypersurface of an Indefinite Kenmotsu Manifolds
Ram Shankar Gupta, Abhitosh Upadhyay and A. Sharfuddin

14 icon_download_pdfOn the Lanczos Poential for Petrov Type III Spacetimes
Zafar Ahsan and Mohd Bilal

15 icon_download_pdfA Note on the Einstein spaces of Class Two
Zafar Ahsan, J. Lopez-Bonilla and Iturri-Hinojosa

16 icon_download_pdfOn Lightlike Submersions
Rachna Rani and R.K. Nagaich

17 icon_download_pdfTotally Umbilical Lightlike Hypersurfaces of Semi-Riemannian Manifolds
Manish Gogna, Rachna Rani, Rakesh Kumar and R.K. Nagaich

18 icon_download_pdfTotally Umbilical Submanifolds of Trans-sasakian Manifold
Mohammed Jamali and Mohammad Hasan Shahid

19 icon_download_pdfIntegrability Conditions for the Distribution of Anti-invariant Reimannian Submersions
Shahid Ali and Tanveer Fatima

20 icon_download_pdfSemi-Slant Submanifolds of a Nearly Kaehler Manifold
Kamran Khan and Viqar Azam Khan

21 icon_download_pdfSCR-Lightlike Warped Product Submanifolds in Indefinite Sasakian manifolds
S.M. Khursheed Haider, Mamta Thakur and Advin